Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Child with fever, vomiting, diarrhea. History of febrile seizures. What should be done to lower fever?

4yr old has fever. Been vomiting under 10x since this morning. It is now almost 1am and he is sleeping. Tempra ( Tylenol ) given an hour ago. Had Diarrhea 3-4x. Cannot keep any food down. Is drinking water and has had 3 pedialyte popsicles. His body is very hot but before falling asleep said he s cold. He has had a few febrile seizures in his life. Besides those, he is a healthy boy. Should I put a blanket on him or should I let his body cool off ? Question 2 - Advil Fever Reducer works best for my 4yr old, yet it says not to use it if there is vomiting or diarrhea - how can I prevent a febrile seizures if the Tempra doesn t work & I m not allowed to use Advil ? I will be up all night because I can t sleep knowing he could have another seizure
Asked On : Sat, 7 Apr 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi. Don't put blanket. you can put cold cloth sheets on forehead to reduce the fever. Its better to consult your pediatrician if he is dehydrating.
Answered: Sun, 30 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor